Re: Clozapine and weight gain
To be honest, I was having weight gain on Cymbalta and could NOT seem to lose the weight. Luckily it was only 5-10 pounds, but still, I was only able to maintain where I was and prevent gaining more and couldn't seem to lose the weight. I would work out almost every day and actually made protein shakes for some meals to make sure to keep a close watch on my carbs/protein/calories. Unfortunately my weight just stayed where it was. Since I had body image problems in the past, it wasn't worth it to me and I stopped taking Cymbalta. I immediately was able to lose weight with my plan. I didn't have to be as strict either. Now I take Prozac and find it doesn't make me gain any weight and possibly makes me lose. I find that I eat a little more than I used to and can maintain my weight just fine.
If you are happy with Clozapine, the best you can try to do is try something new, like a new workout that you haven't done before. Try to keep your body challenged and make sure your workout isn't too easy for you. I like to go running and lift weights. If I go for a walk, I will never stay in the kind of shape I finally got in. As for nutrition, I go for a higher protein diet at all times, and I watch my carb intake (used to overdo it with the carbs!). Try to stick with low glycemic carbs and less processed foods, which are often packed with sodium and can make you hold on to extra fluids. If all else fails, you can consider lowering your dose a little bit and see if that helps, but then you risk the medication not working as much for you.